# SDR UPS97822199

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D LT WING I/B L/E RIB CRACKED AT STA XFS 201.25 UPPER AFT END.  STOP DRILLED CRACK AND REPAIRED IAW 57-2-0 FIG 2 .
